# SDR ASAA2016030515752

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 1,776 hours, 576 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO TAKEOFF, RT GENERATOR DRIVE LIGHT ILLUMINATED, REF QRH, DISCONNECTED RT GENERATOR.  ACFT GROUNDED.  PERFORMED GCU BITE PROCEDURE, REF FIM 24-21, TASK 801. FOUND GCU NR 2 IDG FAULT.  ACCOMPLISHED INITIAL EVALUATION FOR IDG FAULT, GCU 2, REF FIM 24-21, TASK 806.  IDG OPERATES NORMALLY UNDER FULL LOAD.  NO MAINTENANCE MESSAGES NOTED.
